CureZone   Log On   Join
Re: Severe weight loss after antibiotics
 
naplest Views: 2,360
Published: 6 years ago
 
This is a reply to # 2,230,867

Re: Severe weight loss after antibiotics


See what some of the advice you are receiving here: "eat" raw milk/yogurt? I am telling you, If you listen to some of these crazy folks here--you will make yourself more ill. The last thing you want to do is to drink anything like "raw"; full of horrible bacteria and other parasites. Avoid these people's advice and seek proper medical help, who can diagnose you and give you the RIGHT drugs. Not just some " Antibiotics ." I am almost positive you have Eh; because that what causes massive weight loss.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.766 sec, (1)